# SDR SIMA200827302

- Difficulty date: September 27, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2518
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3992 DURING CRUISE CREW ADVISES THAT THERE IS A BURNING RUBBER OIL ODOR IN THE CABIN.  WHEN ON THE GROUND THE TEMPERATURE STABILIZED.  ACFT REMOVED FROM SERVICE.  C/A R&R NR 2 ENGINE PRECOOLER.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
